CSpace
sobolev方程的矩形网格混合体积元方法
姜子文1; 余德浩2
2005
Source Publication山东师范大学学报自然科学版
ISSN1001-4748
Volume020Issue:001Pages:1
Abstract使用矩形元的最低次R-T混合有限元空间,提出了Sobolev方程初边值问题的混合体积元方法,证明了该混合体积元格式解的一阶最优L^2模和拟最优L^∞模误差估计.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42761
Collection中国科学院数学与系统科学研究院
Affiliation1.山东师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
姜子文,余德浩. sobolev方程的矩形网格混合体积元方法[J]. 山东师范大学学报自然科学版,2005,020(001):1.
APA 姜子文,&余德浩.(2005).sobolev方程的矩形网格混合体积元方法.山东师范大学学报自然科学版,020(001),1.
MLA 姜子文,et al."sobolev方程的矩形网格混合体积元方法".山东师范大学学报自然科学版 020.001(2005):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[姜子文]'s Articles
[余德浩]'s Articles
Baidu academic
Similar articles in Baidu academic
[姜子文]'s Articles
[余德浩]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[姜子文]'s Articles
[余德浩]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.